default search action
"On Bounded Two-Dimensional Globally Dissipative Euler Flows."
Björn Gebhard, József J. Kolumbán (2022)
- Björn Gebhard, József J. Kolumbán:
On Bounded Two-Dimensional Globally Dissipative Euler Flows. SIAM J. Math. Anal. 54(3): 3457-3479 (2022)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.